# SDR AALA20140412004

- Difficulty date: April 11, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 62,134 hours, 7,615 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ORF INFLIGHT GRU -  JFK.  CREW REPORTED FWD CARGO FIRE INDICATION.  CAPTAIN DISCHARGED FIRE BOTTLES & INDICATION REMAINED.  EMERGENCY DECLARED FLIGHT DIVERTED ORF & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  CFR FOUND NO EVIDENCE OF FIRE OR SMOKE. REPLACED LOWER CARGO FIRE EXTINGUISHER FLOW CONTROL VLV.
